# SDR IXXA090006O

- Difficulty date: February 20, 2009
- Submitted: February 23, 2009
- Operation: Air carrier
- Aircraft: N830BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45973
- Aircraft time: 82,120 hours, 32,902 cycles
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Condition: Malfunctioned
- Location: Zone 400
- Part time: 82,120 hours, 32,902 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: F, A

## Discrepancy

DURING CRUISE FROM KLAX, NR 4 ENGINE FIRE WARNING ILLUMINATED.  THE CREW PERFORMED COM EMERGENCY PROCEDURES, THE CREW DISCHARGED NUMBER ONE FIRE BOTTLE, AFTER TWO MINUTES FIRE WARNING ILLUMINATED AGAIN AND DISCHARGED NR 2 FIRE BOTTLE.  THE CREW SHUT NR 4 ENGINE DOWN.  THE CREW LANDED IN KICT WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED LEFT AND RIGHT FAN DETECTOR, LEFT AND RIGHT CORE, AND FIRE DETECTOR CONTROL UNIT.  REPLACED BOTH FIRE BOTTLES.  OPERATIONAL CHECK GOOD IAW MM 26-10-2, MM 26-11-16, 20-50-0, FCD 7-18-08, ERH 70.01, MM 26-11-07, AND GMM 3.124.  AIRCRAFT WAS RETURNED TO SERVICE.
